# SDR AALA202508194559

- Difficulty date: August 15, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N957NN
- Make and model: Boeing 737823
- Aircraft serial: 31202
- Aircraft time: 32,361 hours, 13,441 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD ENTRY AND FORWARD SERVICE DOORS BOTH GIRT BARS REQUIRED EXCESSIVE FORCE TO ARM AND DISARM. CORRECTED Z-FOLD, PER AMM 25-66-01-601.
